# SDR UIEA2024012300019

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 116,261 hours, 20,959 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 007849
- Condition: Faulted
- Location: Aflots
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE WARNING ON FINAL APPROACH AND AGAIN ON THE GROUND. PRECEDED BY AFT CARGO #2 LOOP A AND AFT CARGO #3 LOOP B STS MSG.( REMOVED AND REPLACED A33 AFOLTS CARD AS PER AMM 26-10-01-004-001. OPS CHECK OK )
